# SDR 2005FA0000738

- Difficulty date: March 28, 2005
- Submitted: May 17, 2005
- Operation: General aviation
- Aircraft: N2284L
- Make and model: Beech A36
- Aircraft serial: E929
- Engine: Cont IO520B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: FRST712CCA01
- Part serial: 85744
- Condition: Cracked
- Location: Engine
- Part time: 49 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CYLINDER CRACKED ALL THE WAY AROUND THE TOP OF THE BARRELL.  DATE OF OCCURANCE 04/26/2004.  (K)
